# SDR GTIA000308

- Difficulty date: October 17, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N807NK
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: AFT EMERGENCY EXIT PATH LIGHT IN TAIL SECTION INOP.CORRECTIVE ACTION: RESECURED WIRE, EMERGENCY PATH LIGHTING IN TAIL SECTION. OPS CHECK GOOD IAW MD80 M/M 20-50-04.
